Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new $ L^\infty$ estimate in optimal mass transport


Authors: G. Bouchitté, C. Jimenez and M. Rajesh
Journal: Proc. Amer. Math. Soc. 135 (2007), 3525-3535
MSC (2000): Primary 39B62, 46N10, 49Q20
Published electronically: July 3, 2007
MathSciNet review: 2336567
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega$ be a bounded Lipschitz regular open subset of $ \mathbb{R}^d$ and let $ \mu,\nu$ be two probablity measures on $ \overline{\Omega}$. It is well known that if $ \mu=f\, dx$ is absolutely continuous, then there exists, for every $ p>1$, a unique transport map $ T_p$ pushing forward $ \mu$ on $ \nu$ and which realizes the Monge-Kantorovich distance $ W_p(\mu,\nu)$. In this paper, we establish an $ L^\infty$ bound for the displacement map $ T_p x-x$ which depends only on $ p$, on the shape of $ \Omega$ and on the essential infimum of the density $ f$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 39B62, 46N10, 49Q20

Retrieve articles in all journals with MSC (2000): 39B62, 46N10, 49Q20


Additional Information

G. Bouchitté
Affiliation: UFR Sciences, Université du Sud-Toulon-Var, BP20132, 83957 La Garde Cedex, France
Email: bouchitte@univ-tln.fr

C. Jimenez
Affiliation: UFR Sciences, Université du Sud-Toulon-Var, BP20132, 83957 La Garde Cedex, France
Email: c.jimenez@sns.it

M. Rajesh
Affiliation: Departemento de Matematica, Facultad de Ciencias Fisicas y Matematicas, Universidad de Concepcion, Casilla 160-C. Concepcion, Chile
Email: rmahadevan@udec.cl

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08877-6
PII: S 0002-9939(07)08877-6
Keywords: Wasserstein distance, optimal transport map, uniform estimates
Received by editor(s): January 9, 2006
Received by editor(s) in revised form: June 23, 2006
Published electronically: July 3, 2007
Communicated by: David Preiss
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.